# SDR HALA2009052400188

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 23,705 hours, 4,567 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU5
- Part serial: 213703U
- Condition: Malfunctioned
- Location: Pitot Sys
- Part time: 23,694 hours, 4,564 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS ANNUNCIATED CAPT PITOT.  PERFORMED 767 FIM 30-31-00 FIG 103, NEED TO REPLACE PITOT STATIC PROBE (B26).  REPLACED CAPT PRIMARY PITOT (UPPER LEFT) GND OPS CHK AND LEAK CHK OK 30-31-00 AND 34-11-01.
